# SDR IXXA96122

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AT IRD, CREW NOTED A FAINT ACID LIKE SMELL AROUND CIRCUIT BREAKER PANEL.  ON GROUND MAINTENANCE POWERED ALL EQUIPMENT, NO ACID LIKE SMELL NOTED.  (M)
